# SDR FDEA201701060061

- Difficulty date: January 6, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062519
- Part serial: F1009
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE LOWER SURFACE HAS MULTIPLE DENTS.  REMOVED AND REPLACED IAW AMM 27-  50-22-4. ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY IAW AMM 27-50-22- 5.
